I have a senior (age 85) using Detrol for incontinence. He is showing
signs of dementia - very confused and forgetful. Is this possibly caused
by using Detrol?
I am sorry to read this about your father.
Yes , this med can cause confusion and hallucinations, they are serious side effects which must be reported ASAP and he should stop taking the med immediately . Contact his doctor NOW-
Less serious: dizziness and drowsiness
Best of luck, and I hope you father gets well.-
- Detrol Information for Consumers
- Detrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Detrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 2 answers
Detrol - I have nightly incontinence. and I have tried everything to control this. does this really?
Posted 20 Mar 2012 • 1 answer
Posted 25 Apr 2013 • 1 answer
Posted 10 Sep 2013 • 1 answer
Posted 16 Jul 2016 • 0 answers